Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 451239, 12 pages
http://dx.doi.org/10.1155/2012/451239
Research Article

Nonlinear Contractions in 0-Complete Partial Metric Spaces

1School of Mathematical Sciences, Faculty of Sciences and Technology, Universiti Kebangsaan Malaysia, 43600 UKM, Bangi, Selangor Darul Ehsan, Malaysia
2Faculty of Economics, University of Belgrade, Kamenička 6, 11000 Beograd, Serbia
3Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11 120 Beograd, Serbia

Received 20 March 2012; Accepted 23 May 2012

Academic Editor: Gaston Mandata N'Guerekata

Copyright © 2012 Abd Ghafur Bin Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728, pp. 183–197, Annals of the New York Academy of Sciences.
  2. S. G. Matthews, “Partial metric topology,” Research Report 212, Department of Computer Science, University of Warwick, 1992. View at Google Scholar
  3. S. Oltra and O. Valero, “Banach's fixed point theorem for partial metric spaces,” Rendiconti dell'Istituto di Matematica dell'Università di Trieste, vol. 36, no. 1-2, pp. 17–26, 2004. View at Google Scholar · View at Zentralblatt MATH
  4. D. Ilić, V. Pavlović, and V. Rakočević, “Some new extensions of Banach's contraction principle to partial metric space,” Applied Mathematics Letters, vol. 24, no. 8, pp. 1326–1330, 2011. View at Publisher · View at Google Scholar
  5. D. Ilić, V. Pavlović, and V. Rakočević, “Extensions of the Zamfirescu theorem to partial metric spaces,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 801–809, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. T. Abdeljawad, E. Karapinar, and K. Taş, “Existence and uniqueness of a common fixed point on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1900–1904, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. Abbas, T. Nazir, and S. Romaguera, “Fixed pooint results for generalized cyclic contrac-tion mappings in partial metric spaces,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. In press. View at Publisher · View at Google Scholar
  8. T. Abdeljawad, “Fixed points for generalized weakly contractive mappings in partial metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2923–2927, 2011. View at Publisher · View at Google Scholar
  9. T. Abdeljawad, E. Karapinar, and K. Taş, “A generalized contraction principle with control functions on partial metric spaces,” Computers & Mathematics with Applications. An International Journal, vol. 63, no. 3, pp. 716–719, 2012. View at Publisher · View at Google Scholar
  10. R. P. Agarwal, M. A. Alghamdi, and N. Shahzad, “Fixed point theory for cyclic generalized contractions in partial metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 40, 2012. View at Publisher · View at Google Scholar
  11. I. Altun and A. Erduran, “Fixed point theorems for monotone mappings on partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, Article ID 508730, 10 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  12. I. Altun, F. Sola, and H. Simsek, “Generalized contractions on partial metric spaces,” Topology and its Applications, vol. 157, no. 18, pp. 2778–2785, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. L. \'Cirić, B. Samet, H. Aydi, and C. Vetro, “Common fixed points of generalized contractions on partial metric spaces and an application,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2398–2406, 2011. View at Publisher · View at Google Scholar
  14. D. Ðukić, Z. Kadelburg, and S. Radenović, “Fixed points of Geraghty-type mappings in various generalized metric spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 561245, 13 pages, 2011. View at Publisher · View at Google Scholar
  15. N. Hussain, Z. Kadelburg, and S. Radenović, “Comparison functions and fixed point results in partial metric spaces,” Abstrac and Applied Analysis, vol. 2012, Article ID 605781, 15 pages. View at Publisher · View at Google Scholar
  16. Z. M. Fadail and A. G. B. Ahmad, “Coupled fixed point theorems of single-valued mapping for c-distance in cone metric spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 246516, 20 pages, 2012. View at Publisher · View at Google Scholar
  17. Z. M. Fadail, A. G. B. Ahmad, and Z. Golubovic, “Fixed Point theorems of single-valued mapping for c-distance in cone metric spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 826815, 10 pages, 2012. View at Publisher · View at Google Scholar
  18. E. Karapinar and M. Erhan, “Fixed point theorems for operators on partial metric spaces,” Applied Mathematics Letters, vol. 24, no. 11, pp. 1894–1899, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. J. Matkowski, “Fixed point theorems for mappings with a contractive iterate at a point,” Proceedings of the American Mathematical Society, vol. 62, no. 2, pp. 344–348, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. H. K. Nashine, Z. Kadelburg, and S. Radenović, “Common fixed point theorems for weakly isotone increasing mappings in ordered partial metric spaces,” Mathematical and Computer Modelling. In press. View at Publisher · View at Google Scholar
  21. S. J. O'Neill, “Partial metrics, valuations and domain theory,” in Proceedings of the 11th Summer Conference on General Topology and Applications, vol. 806, pp. 304–315, Annals of the New York Academy of Sciences, 1996.
  22. S. J. ONeill, “Two topologies are better than one,” Tech. Rep., University of Warwick, Conventry, UK, 1995, http://www.dcs.warwick.ac.uk/reports/283.html. View at Google Scholar
  23. S. Oltra, S. Romaguera, and E. A. Sánchez-Pérez, “Bicompleting weightable quasi-metric spaces and partial metric spaces,” Rendiconti del Circolo Matematico di Palermo. Serie II, vol. 51, no. 1, pp. 151–162, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. D. Paesano and P. Vetro, “Suzuki's type characterizations of completeness for partial metric spaces and fixed points for partially ordered metric spaces,” Topology and its Applications, vol. 159, no. 3, pp. 911–920, 2012. View at Publisher · View at Google Scholar
  25. S. Romaguera, “Fixed point theorems for generalized contractions on partial metric spaces,” Topology and its Applications, vol. 159, no. 1, pp. 194–199, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. S. Romaguera, “A Kirk type characterization of completeness for partial metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 493298, 6 pages, 2010. View at Google Scholar · View at Zentralblatt MATH
  27. B. Samet, M. Rajovi, R. Lazovi, and R. Stoiljkovi, “Common fixed point results for nonlinear contractions in ordered partial metric spaces,” Fixed Point Theory and Applications, vol. 2011, article 71, 2011. View at Publisher · View at Google Scholar
  28. S. Radenović, Z. Kadelburg, D. Jandrli, and A. Jandrli, “Some results on weakly con-tractive maps,” Bulletin of the Iranian Mathematical Society. In press.
  29. M. Abbas and G. Jungck, “Common fixed point results for noncommuting mappings without continuity in cone metric spaces,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 416–420, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  30. I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Cluj-Napoca, Romania, 2001.
  31. G. Jungck, “Commuting mappings and fixed points,” The American Mathematical Monthly, vol. 83, no. 4, pp. 261–263, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. B. E. Rhoades, “A comparison of various definitions of contractive mappings,” Transactions of the American Mathematical Society, vol. 226, pp. 257–290, 1977. View at Publisher · View at Google Scholar · View at Zentralblatt MATH